# SDR UALA2013051003285

- Difficulty date: May 7, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 44,025 hours, 10,727 cycles
- Engine: Pwa PW4052
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Part serial: 179111
- Condition: Failed
- Location: Nr 1 Eng Hyd Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE HYDRAULIC PUMP FAILED.  REPLACED HYD PUMP PER MM.
